2019
Том 71
№ 9

All Issues

Tarasova E. V.

Articles: 2
Brief Communications (Russian)

Inverse scattering problem for a wave equation with absorption

Tarasova E. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 11. - pp. 1580–1584

We prove a uniqueness theorem for the inverse scattering problem for a wave equation with absorption and develop an algorithm for the solution of this problem on the basis of a given scattering operator.

Article (Ukrainian)

Scattering Problem for a Wave Equation with Absorption

Tarasova E. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2004. - 56, № 2. - pp. 221-227

We prove the solvability of the scattering problem for a wave equation with absorption and study the structure of the scattering operator.